MAUDE Adverse Event Report: XOMED MICROFRANCE MFG IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC

XOMED MICROFRANCE MFG IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733560XOMR
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: 9733808, software version #: version: (b)(4).A medtronic representative visited the site to evaluate the equipment.No failures were found.(b)(4).Software analysis was performed.It was determined that this is a known software issue.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system that was used outside of procedure.It was reported that whenever the site tried to open dicom q/r, they would see a black screen that says "loading" for approximately 5 minutes and then see "failure in sr manager" stating that it was unrecoverable to which the system would reboot.Troubleshooting was performed.Technical services recommended site tried to access the ent software and was able to with no issues.Then exited and tried to enter dicom q/r with no resolve.No patient present.It was reported that the issue was cause by corrupted dicom software.The issue has been resolved.

Brand Name
IGS ENT SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
XOMED MICROFRANCE MFG
saint-aubin-le-monial
bourbon-l'archambault 3160
FR  3160
MDR Report Key11346117
Report Number9680837-2021-00001
Device Sequence Number5036803
Product Code HAW
UDI-Device Identifier00613994594235
UDI-Public00613994594235
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Model Number9733560XOMR
Device Catalogue Number9733560XOMR
Device Lot Number4500428142
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1